# SDR 07FDEA01813

- Difficulty date: May 15, 2007
- Submitted: May 17, 2007
- Operation: Air carrier
- Aircraft: N397FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46631
- Aircraft time: 72,818 hours, 30,080 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MODIFICATION AND REPAIR ASSESSMENT ON 13 APRIL 2007, DURING PNEUMATIC TESTS WITH AIR, AT 9:30 A.M.  THE PRESSURIZED AIR FLEXIBLE HOSE COLLAPSED CAUSING  THE END CONNECTING TO THE HANGAR UNDERFLOOR MANIFOLD TO HIT THE LOWER FUSELAGE JUST FWD OF C.A.C.  THE IMPACT BETWEEN THE SDR DELETE BECAUSE FOR REPAIR ASSESSMENT NOT REQUIRED.  REMOVED FASTENERS, PERFORMED STRIP PAINT, PENETRANT INSPECTION AND VISUAL INSPECTION.  REMOVED RADIO ALTIMETER, PERFORMED CUT LONG 52.  REPAIRED LONG 52 AND SKIN IAW SRM 53-10-00  FIG 1-2 AND SRM 53-20-00 FIG  6.  INSTALLED RADIO ALTIMETER ANTENNA , AND FUNCTIONAL TEST IAW MM 34-42-03-4 AND DWG SP 10240167 AND MM 34-42-00-5.
